Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Knee and feet pain, taking rabosure, osteofit-C, oxydol-M, doing knee exercise. Alternate medicine?

I have pain in my knees and I get cramps and pain in my feet when I walk for a long time. Also my feet ache in the night when I sleep. I have been to the doctor and got my test done. Now I am prescribe with these medicines.........Rabosure, Osteofit-C, Alto, Uprise-D3 and Oxydol-M. I am talking these medicine for the past 1 week. Is there any other medicine .Ialso do my knee exercises and am asked to stand in the sun for 15 mns. Is there any other remedy. Are these tablets good that I am talking
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  1056
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
The medication is useful if you are beginning to get relief.if not then some tests and xrays may be neede. please come back to me with your test/x ray reports if any.
Answered: Wed, 16 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor